一般社団法人日本呼吸器学会 公式サイト
日本呼吸器学会英文誌 Respiratory Investigation
日本呼吸器学会誌 増刊号 学術講演会プログラム 抄録集

Abstract

Full Text of PDF Full Text of PDF (490k)
Article in Japanese

Case Report

A case of a ruptured peripheral pulmonary artery aneurysm in a patient taking edoxaban, a factor Xa inhibitor

Hikaru Mamizu  Aya Ohtsubo  Tomohiro Tanaka  Takeshi Ohta  Toshiki Furukawa  Takashi Ishida 

Department of Respiratory Medicine, Niigata Prefectural Central Hospital

ABSTRACT

An 80-year-old man with a history of taking edoxaban for 1 year presented with ground-glass opacity in the right lower lung field on chest radiograph at his regular checkup, although he was asymptomatic at that time. One week later, he was referred to our hospital with hemoptysis. Chest contrast-enhanced computed tomography images showed a nodule in the middle lobe of the right lung. Furthermore, selective bronchial angiography revealed an aneurysm with a diameter of approximately 13mm in the right lower lung field. Therefore, a diagnosis of a ruptured pulmonary aneurysm was confirmed. The anticoagulant might have caused the pulmonary artery aneurysm to rupture, but because the risk of hemorrhagic diathesis is low with factor Xa inhibitors, it had restricted the speed and volume of the bleeding after the rupture.

KEYWORDS

Edoxaban  Pulmonary artery aneurysm  Hemoptysis 

Received 9 Mar 2018 / Accepted 28 Jun 2018

AJRS, 7(5): 338-341, 2018

Google Scholar